# SDR SWAA2022022472317

- Difficulty date: October 4, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE STIFFENER BETWEEN PANELS 651FB AND 651EB FORWARD ATTACH FITTING CRACKED / REMOVED & REINSTALLED #6 FORWARD FAIRING & PANEL 651 EB TO REPAIR FORWARD ATTACH FITTING IAW AMM 27-51-18-000-801; AMM 27-51-18-400-801 SRM 51-40-02 A68563
